| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight- unknown.Ethnicity - unknown.Race - unknown.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2, -5.5/2.0/082 (sphere/cylinder/axis), implantable collamer lens was implanted, removed, and replaced intraoperatively with a shorter length lens on (b)(6) 2023 from patient's right eye (od) due to excessive vault.This resolved the problem.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).